Corrigendum to “Maximal doubly stochastic matrix centralizers” [Linear Algebra Appl. 532 (2017) 387–396] (S0024379517303932) (10.1016/j.laa.2017.06.029))

Henrique F. da Cruz, Gregor Dolinar, Rosário Fernandes, Bojan Kuzma

Research output: Contribution to journalComment/debate

Abstract

In this corrigendum we add the missing class of doubly-stochastic matrices with maximal centralizer relative to doubly-stochastic matrices which were classified within Theorem 3.7.

Original languageEnglish
Pages (from-to)432-433
Number of pages2
JournalLinear Algebra and Its Applications
Volume555
DOIs
Publication statusPublished - 15 Oct 2018

    Fingerprint

Keywords

  • Centralizers
  • Doubly stochastic matrices
  • Matrix algebra

Cite this